Dr. Phil here and I'm happy to help
This could be a sign of infection. It could be a bacterial infection. There is a particular bacterial infection called clostridium difficile or c diff that can occur when you have taken antitbiotics recently. It can happen without antibiotics but less commonly
This can also be from a virus in the gut. An infection from a virus. That is possible.
Also, thinks like inflammatory bowel disease and colon cancer are a consideration but less likely.
How long have you had this? are you up to date on colon cancer screening?
let me know if you have other questions.
if done for now, please leave a positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using justanswer.com